Ocular abnormalities in patients treated with synthetic antimalarial drugs.

@article{Henkind1963OcularAI,
  title={Ocular abnormalities in patients treated with synthetic antimalarial drugs.},
  author={Paul Henkind and Naomi F. Rothfield},
  journal={The New England journal of medicine},
  year={1963},
  volume={269},
  pages={
          433-9
        }
}
VARIOUS natural and synthetic antimalarial drugs have been implicated as a cause of ocular disease.1 Ocular symptoms, with or without visible ocular signs, frequently occur in patients taking these agents. Difficulty doing near work, seeing halos around lights, difficulty adjusting to bright lights or glare, diplopia and poor night vision have all been reported.1 2 3 4 Keratopathy and retinopathy have both been noted in recent years. Keratopathy has been reported in patients on high-dosage… CONTINUE READING
BETA

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS

Chloroquine-induced bull's eye maculopathy.

  • Hong Kong medical journal = Xianggang yi xue za zhi
  • 2005
VIEW 4 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Queen Anne's lupus: phospholipids and the course of the empire.

  • FASEB journal : official publication of the Federation of American Societies for Experimental Biology
  • 2014

Similar Papers

Loading similar papers…